MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK 3.5X 15.8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/22/2025, an arthrex subsidiary employee reported via email that an ar-2325bcc biocomposite labral swivelock anchor experienced a screw fracture.The break occurred after the thread was tapped twice to accommodate the hardness of the bone before insertion.The case was completed with a replacement ar-2325bcc biocomposite labral swivelock anchor.This was discovered during an mpfl procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 07/29/2025: the case was not delayed, and no additional anesthesia was administered.All fragments were retrieved from the patient.No adverse effects were reported on or after the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is not confirmed.-visual inspection of the suture anchor, biocomposite¿ swivelock®, 3.5 x 15.8 mm, vented, identified that the eyelet and screw were not returned with the device.-functional testing was not performed due to the damage to the device.No problem found with the device.

Brand Name
BIO-COMP SWVLK 3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22770460
Report Number1220246-2025-03385
Device Sequence Number15849387
Product Code MAI
UDI-Device Identifier00888867026957
UDI-Public(01)00888867026957(11)241118(17)261031(10)15349117
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK 3.5X 15.8MM
Device Catalogue NumberAR-2325BCC
Device Lot Number15349117
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown